# SDR DALA2022061004096

- Difficulty date: June 7, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 84,722 hours, 39,202 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 CORROSION ON FLOOR SUPPORT ANGLE AT LBL 58. W2 BTW STA 730 AND 760 ON PAX CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00517 FLOOR SUPPORT ANGLE AT LBL 58.W2 BTW STA 730 AND 760 ON PAX CABIN WAS REPAIRED PER PRI 598751-14 REV 1. AND ERA 598751-14 REV ORIG. (2268132)
